# SDR MWEA95515

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 889-897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND AFT CARGO DOOR JAMB INTERCOSTAL AT LONGERON 28R HAS MODERATE CORROSION AT LOWER FLANGE STA 889-STA 897.  FABRICATED NEW INTERCOSTAL PER SRM 51-10-4 AND INSTALLED PER SRM 53-01.
